Jump to content

sad in grand Rapids

Advanced Member
  • Content Count

    276
  • Joined

  • Last visited

5 Followers

About sad in grand Rapids

  • Rank
    Advanced Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Okay i solved problem with nighttime dizziness by taking levo carentine as prescribed by doc and it solved my problem of high ammina. I have started sleeping 14 hours a day. I come home from work and go to bed. i still can't use c pac because i can't fall asleep with it on so that may be part of problem. Im also working to many hours for me because i have to stand up. David
  2. I called the office and she said i can't stop taking it and she wants me to take another med to counteract the effects of this med to lower the effects of this med. I'm sick of everything. I think i need second opinion. every night i feel so dizzy that i might pass out and every night i feel like I'm going to die and my family just think its in my head and its not . They just think David is a hypcondicac but this is real. I need to find a new psych doc but it takes months to get an app so i just have to suffer and it never ends. i might go to u of m and check my self one of their programs if in can get in. David
  3. ĹWell I've come to the conclusion that depokte I'm taking is creating much of my recent symptoms. My med doc didn't even tell me i had high ammonia levels for 2 months. She said my blood work looked good. Ammonia is a toxic substance so why didn't she inform me of this. I need to get off it and soon before i end up with all sorts of medical problems. Every night when i stand up i feel horribly dizzy. My medical doctor is actually concerned about this and ordered tests to rule out other conditions which so far are normal. I am waiting on result of one other test to rule out a urea cycle disorder. In addition i just don't feel like myself anymore and only want watch tv and lay around. i am able to sleep normally for first time in my life. Also i am not nearly as impulsive and don't have any desire to abuse substances which is huge. Still i refuse to take poison which is what i believe depokte is to me. I WILL fire my psych if she refuses to change to a different med. David
  4. kidney and liver function results are normal and doc did haptic panel and kidney tests. The doc thinks i might have a uriah cycle disorder which is caused by being defecent in certain enzymes leading to an inability to processes proteins . The doc is waiting to get test results back. If i have this treatment is cut way back on proteins. David
  5. I've been feeling really dizzy at night and i found out i have high ammonia levels 97 on one blood test and 111 on the other blood test. they have done two tests on my amino acids tests one urine and one blood. ive been advised in mean time to cut protein way down and i eat meat multiple times a day so this is hard. I'm obsessed that this is going to **** me. Also i believel that i never had valium withdrawal but highls of ammonia. IN additionl how can one eat without protein i cant emagine subsisting of vegetables only. I'M also flying to Colorado tomorrow for a week trip. David
  6. Yes I'm in terrible pain all over. My blood pressure is high despite meds. I feel dizzy at night when standing up and docs suggestions aren't helping. I'm waiting to hear back from doc on this. Im now worried about pad. My anxiety is so out of control i think I'm constantly about to have stroke or cardiac event.I'm even afraid to voice this because it could make it happen. I'm a therapist and meds doc. I'm working with regular doc but still feel bad. I have trip in two weeks and i need to get my conditions under control. David
  7. I'm not doing very well. I'm over valium and no longer suffer withdrawals. On the other hand my anxiety is in full blown panic mode. I went the er today because i couldn't feel my pulse. It felt very weak anyway. Every night i feel dizzy when I get up. I was told that need to drink more water. Today i basically melted down at work in front every one. It starting to affect my work. Also I'm in so much physical pain. I know now i need to work on anxiety much more intensely. I was convinced my heart would stop at any moment. David
  8. i feel good tonight much more relaxed. each day i feel less on edge. I'm so glad to be free of valium and it was really hard getting off it. I'm enjoying being sober. i never realised what a burneded it was to have to use cannabis and alcohol. i have no cravings at all l can take them or leave them. i never really enjoyed getting high expect for periods of pure ecstasy but that came at a e step price which was i would feel bad for the majority oitf the high and would be parioned most of it. i ve only drank 3 times in last 3 months and only used cannabis 3 times in last three months. i just don't like it anymore and wa a huge pot head jst 4 months ago. i have havent been sober this long in a10n decade. the longest i had gone in last 10 years was 10 days so this is amazing to me. david
  9. well its been 10 days since my last dose of valium and only 2.5 mg total in last 2 weeks. its been hard but is getting easier.. i went skiing yesterday and i had fun ran into someone i know from a ski club i belong to. anxiety and depression are still big issues. i only was on valium for 3 months and did a month taper. i plan going to church next sunday but need to do some research first. nighttime anxiety is still a big issue. if i don't get enough sleep anxiety is much worse. david
  10. well I'm now on day 6. before that 3 days without any so only 2.5 mg in last 10 days. I'm just going to ride it out. i was only on it 3 months. taking hydroizine has really helped. I'm also on beta blockers. I'm feeling a little better each day. david
  11. I've only taken half pill of vailium in last 8 days total. I'm very anxious but I'm sticking to . I want to be free of the poison. other wise im just dragging out the pain. I'm taking visteral which works great. i also decided to go to achurch in my area this sunday. i need to get additional support. i told my therapist i was going to do this. I'm frightened of doing this but I'm going to do it. i think this church has single groups. i want to also meet with a pastor for to talk about my struggles. i am done hiding away like a nun. honesty is so freeing. its so much simpler to tell the truth. shame fades when you shine the light of truth upon it. that said i still feel like crap and extrhemely anxious. i feel hot all time. i have docs app tomorrow with primary care. does anyone have experience how long valium withdrawals last. I'm also sick today . im on like 8 meds. i was put on meds for diskanisa and i feel less ticks but still feel shaky. i also realise I'm still quite sick. I'm not having any mood swings. i am mostly feeling anxious with no mania for months. i feel very shaky right now. why did they give me valium its makes me very sad. also I'm gaining weight. when i stoped drinking and using cannabis i started eating addictively. also i been using food because i hurt all over. i have pain in almost my whole body. i haven't checked my heart rate all day using my phone so that's a victory. david
  12. I'm going try and eat better mabey that would help. I've been eating all junk food. i have been self medicating with food. i haven't eating any veggies in a month. its hard to eat right when you feel so anxious. also i feel hot all the time like my skin is burning. i have doc app on Wednesday with primary care because my blood pressure is to still high. its been 3 days without any valium. i only used half a tab in last 7 days so that probably not the reason i feel hot. i did get a prescription anti inflammatory med from urgent care which i had to go 2 times in 4 days because i was in such pain. I'm also going to ask to see a pain managment doctor. david
  13. I'm feeling hopeless today. went to physical therapy and they are only going to do my neck. i have to wait a month after they finish up on my neck before they will start on back exercises. i will be in pain in my back for another month. i have to be on my feet all day at work and bend frequently and my back hurts all day very badly. I'm on so much meds i probably can't take pain meds at least according to spine doctor. I'm just so frustrated.im in agony most of day at work. david
  14. i took a vistaril my doc prescribed me it but i have been afraid to take it. i was worried about taking it with muscle relaxer i was given. the muscle relaxer didn't work at all. the visteral is helping a little. a lot of my problems with anxiety is fear of a panic attack where i can't catch my breath and everything else that occurs. I am always checking my pulse and blood pressure. i just can't keep myself from checking it all i can think of at times. im seeing a therapist but only two times so far. i feel so out of control. the visteral is helping but i was afraid to take it and still am. I'm afraid to take any new pills. david
  15. okay I'm so miserable im worrying about everything. i went to urgent care because of pain and i was obsessed that i was having neuro malgment syndrome , from seroquel . i was also in terrible pain back and neck. now I'm terrified that the shot is causing me a heart attack because my upper arms have burning sensation on the surface. every sensation is always a sign and it bad. I'm terrified. david
×
×
  • Create New...